# SDR DL76G981165

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Misrigged
- Location: Lt Emer Exit
- Component: B767
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT THROUGH 15,000 FT, THE LEFT OVERWING EXIT LATCH OPENED SLIGHTLY.  THE PRESSURE DIFF WAS 6 TO 8 PSID.  FOUND DOOR STOPS OUT OF RIG.  TWO (2) STOPS WERE NOT SAFTIED.  RIGGED DOOR PER M/M AND INSTALLED SAFTIES, PRESSURIZED AIRCRAFT TO 8.5 PSID, NO LEAKS AND NO DOOR HANDLE MOVEMENT.
